# SDR AUS20030498

- Difficulty date: May 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE7074221
- Condition: Leaking
- Location: Engine Fuel Dist
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE MAIN FUEL FEED HOSE LEAKING THOUGH UPPER BRAIDED AREA.
